| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.(b)(4), during the first inflation at 12 atmospheres for 5 seconds, the balloon ruptured in a vertical split.The device was removed and the procedure was completed with a different device.No patient complications were reported and the patient was in good condition.